If I am taking tramodol for pain, can I also take phenazopyridine?
- 16 Nov 2013 by jpjclark
- 16 November 2013
- urinary tract infection, pain, phenazopyridine, tramadol
I had a cyst on my back removed today and am taking tramodol for the pain. I also have a uti and would like to take phenazopyridine for the pain of the UTI. Can I take both drugs?
Absolutely. Your two meds shouldn't have any unpleasant interactions. I've taken the two together on a few occasions with no problems.
Hope you feel better soon,
P.S. try not to take phenazopyridine too much, it's a known carcinogen.
I would not take tramodol for a cyst because it could have an icthie effect. I would suggest vicodin by itself for a couple of days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 3 Jan 2016 • 1 answer
Posted 2 Nov 2016 • 1 answer
Posted 6 Feb 2017 • 1 answer
Posted 8 Jul 2017 • 1 answer